# SDR DALA2024051705310

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 357 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 03458510) DURING ROUTINE INSPECTIONS, CORROSION DAMAGE WAS FOUND ON THE FUSELAGE SKIN (P/N 141A3521-11) AT APPROX. BS 357, ABOVE STR 28L. ADDITIONALLY, CORROSION DAMAGE WAS FOUND ON THE SPLICE STRAP (PN 141A3523-14) AT BS 360, ABOVE STR 28L. MAINTENANCE REPAIRED DAMAGE PER ERA 617882-14.
